# SDR NACA20130401006

- Difficulty date: March 5, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- Aircraft time: 69,425 hours, 53,625 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM UPPER "T" BS 328 BS 12-35.  CORROSION ON FLOORBEAM UPPER "T" STA 328 RBL 12-35 BEYOND LIMITS IAW B737 SRM 53-10-1 FIG 1 REV 105.  UPPER "T" REPLACED IAW BOEING DWG 65-45812 REV L AND B737 SRM 53-10-9 FIG 5 REV 105.
